MAUDE Adverse Event Report: STRYKER GMBH DRILL BIT Ø2.5X125MM AO FITTING; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER GMBH DRILL BIT Ø2.5X125MM AO FITTING; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 700347
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available it will be provided on a supplemental report.Disposition is unknown.
 
Event or Problem Description
The drill bit broke off during surgery.
 
Additional Manufacturer Narrative
Correction: (lot #).The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided despite multiple attempts.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history was not possible because the reported lot number was incorrect.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
The drill bit broke off during surgery.
 
Additional Manufacturer Narrative
Please be aware that as per further received information it was confirmed that reported event is related to ortho solutions laboratory drill not a stryker drill.Based on that information mfr report # 0008031020-2019-00335 is considered to be closed.
 
Event or Problem Description
The drill bit broke off during surgery.

Brand Name
DRILL BIT Ø2.5X125MM AO FITTING
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8461815
Report Number0008031020-2019-00335
Device Sequence Number16479020
Product Code LXH
UDI-Device Identifier04546540368973
UDI-Public04546540368973
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number700347
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/15/2019
Supplement Date Received by Manufacturer04/16/2019
05/09/2019
Initial Report FDA Received Date03/28/2019
Supplement Report FDA Received Date05/06/2019
05/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age30 YR